In this note, based on a control Lyapunov function approach, an integrated design of switching laws and feedback controllers for uncertain switched nonlinear control systems with two modes is discussed. A sufficient condition for the existence of globally asymptotically stabilizing state feedback laws (switching laws+ controllers) is derived. Moreover, an explicit rule for constructing switching laws and an explicit formula for synthesizing feedback controllers are presented. An illustrative example is given for verifying the benefit of our approach.
Wang, Jian-Qiang and Yung, Chee-Fai
"ROBUST STABILIZATION OF UNCERTAIN SWITCHED NONLINEAR SYSTEMS WITH TWO MODES,"
Journal of Marine Science and Technology: Vol. 24:
3, Article 5.
Available at: https://jmstt.ntou.edu.tw/journal/vol24/iss3/5